# SDR DALA2024090308678

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,215 hours, 34,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 691 L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM FORWARD SLIDER. OPS CHECK GOOD IAW B-757 25-66 AMM. (5434092)
